# SDR CA070213008

- Difficulty date: February 4, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,112 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 0660
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RT LATERAL SERVO FOUND LEAKING BY ENGINEER DURING DI.  SERVO REMOVED FOR REPAIR AND SERVICABLE UNIT INSTALLED. (TC NR 20070213008)
